Antonio J. Calderón Martín ; Boubacar Dieme - Certain partitions on a set and their applications to different classes of graded algebras

cm:9540 - Communications in Mathematics, July 15, 2021, Volume 29 (2021), Issue 2 (Special Issue: 3rd International Workshop on Nonassociative Algebras in Málaga) - https://doi.org/10.2478/cm-2021-0021
Certain partitions on a set and their applications to different classes of graded algebras

Authors: Antonio J. Calderón Martín ; Boubacar Dieme

    Let (A, u) and (B, b) be two pointed sets. Given a family ofthree maps F = {f1 : A → A; f2 : A × A → A; f3 : A × A → B}, thisfamily provides an adequate decomposition of A \ {u} as the orthogonaldisjoint union of well-described F-invariant subsets. This decompositionis applied to the structure theory of graded involutive algebras, gradedquadratic algebras and graded weak H∗-algebras.


    Volume: Volume 29 (2021), Issue 2 (Special Issue: 3rd International Workshop on Nonassociative Algebras in Málaga)
    Published on: July 15, 2021
    Imported on: May 11, 2022
    Keywords: [MATH]Mathematics [math]

    Share

    Consultation statistics

    This page has been seen 57 times.
    This article's PDF has been downloaded 20 times.